# SDR ASMF20121012003

- Difficulty date: September 15, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 28,971 hours, 17,742 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 275A11018
- Part serial: EFS3075
- Condition: Leaking
- Location: Nlg Steering
- Part time: 28,971 hours, 17,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING AFTER LANDING, THE NOSE STEERING WAS PARTIALLY BLOCKED. MX PERSONNEL PERFORMED THE FIM 32-51 TASKS 807 AND 808 PROCEDURE, DETECTING THE RIGHT STEERING ACTUATOR WITH LEAK; SO THE STEERING ACTUATOR WAS REPLACED IAW MM 32-51-51, TESTED CORRECT.
